# SDR SWIA971396

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120207
- Engine: Pwa PW118A
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice Syst
- Condition: Malfunctioned
- Location: Lt Wing
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE MIDDLE LEFT WING DEICE BOOT FAILS BOTH TIMERS.  RETURNED TO SFO.  SWAPPED LEFT AND RIGHT MIDDLE DEICE BOOT PRESSURE SWITCHES FOR TROUBLESHOOTING.  COULD NOT DUPLICATE PROBLEM.  LEADING EDGE DEICE SYSTEM, CHECKS GOOD.
